# SDR ASAA2023021341961

- Difficulty date: February 13, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 26,997 hours, 8,473 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 20140
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 29,963 hours, 9,686 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK 2 ILLUMINATED ON RECALL. GROUNDED - YES. ACCOMPLISHED PACK TEMPERATURE CONTROL BITE PROCEDURE REF B737-900 FIM 21-62 TASK 801. #2 CONTROLLER SHOWS THIS PACK TCV HARD FAIL. R & R RIGHT PACK TCV V141 REF B737-900 AMM 21-51/401 OPS CK GOOD.
